Metformin, Careprost, Sildenafil, Tadalafil

My Cart:

0 item(s) - $0.00
You have no items in your shopping cart.

0

All product prices are in US dollars.

Duoflam Plus, Diclofenac/ Paracetamol/ Caffeine (Anhydrous)

Duoflam Plus (Ibuprofen/Paracetamol/Anhydrous Caffeine) is prescribed to alleviate the signs and symptoms of osteoarthritis or rheumatoid arthritis, as well as to manage pain associated with a variety of conditions. It may also be prescribed to reduce fever and to allay minor aches and pain caused by the common cold or flu.
US Brand Name DUOFLAM PLUS
Generic Name Diclofenac, Paracetamol, Caffeine (anhydrous)
Other Brand Name DUOFLAM PLUS
Manufacturer Svizera
Packing 10
Form Tablets
Strength 400 mg, 500 mg, 25 mg

  • 10 tabs 400 mg, 500 mg, 25 mg $9.90
Available online
More Views
  • Duoflam Plus, Ibuprofen 50mg, Paracetamol 500mg,  Caffeine (anhydrous) 25mg, tablet, strip

Customers also bought

  • Ibuprofen

    Ibuprofen

    Generic Name: Ibuprofen
    Form: Tablet
    Strength: 600 mg, 400 mg, 200 mg
    $8.10-$19.00
  • Isoniazid

    Isoniazid

    Generic Name: ISONIAZID 300MG/ VITAMIN B6 10MG
    Form: Tablet
    Strength: 300 mg
    $7.20-$7.50
  • Lidocaine Injection 2% Vial 30ml

    Lidocaine Injection 2% Vial 30ml

    Generic Name: Lignocaine
    Form: Injection
    Strength: 2%
    $6.90
  • Vasograin

    Vasograin

    Generic Name: Ergotamine/ Caffeine/Paracetamol/ Perchlorperazine
    Form: Pills
    Strength: 1+100+250+2.5mg
    $6.60
  • Paracetamol/ Caffeine Tablet

    Paracetamol/ Caffeine Tablet

    Generic Name: Paracetamol/ Caffeine
    Form: Tablet
    Strength: 650 mg/ 50 mg
    $11.70
  • Benitec

    Benitec

    Generic Name: Olmesartan medoxomil
    Form: Tablet
    Strength: 20mg 40mg
    $3.85-$4.62
< >

1 1 1 1 1 1

Details

Paracetamol

Uses

Paracetamol is used in the treatment of reducing fever, and relieving pain such as headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it Works

Paracetamol inhibits and blocks the production of pain and inflammation-causing chemicals called prostaglandins. Prostaglandins are found throughout the body, but paracetamol mainly works on those in the brain that are responsible for pain and fever.

Common Side effects


Patients who take Paracetamol may suffer from such side effects;

Allergic reaction,
Liver damage,
Diarrhoea

Diclofenac

Uses

Diclofenac is used in the treatment of fever, headache, post operative pain, pain during menstruation,arthralgia, myalgia, dental pain, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it Works

Diclofenac is known as a non-steroidal anti-inflammatory drug or NSAID. Diclofenac works by blocking the release of certain chemical messengers that cause fever, pain and inflammation and also redness and swelling.

Common Side effects

Patients who take Diclofenac may suffer from such side effects;

Indigestion,
Gas,
Stomach pain,
Nausea,
Vomiting,
Diarrhea,
Constipation,
Headache,
Dizziness,
Drowsiness,
Stuffy nose,
Itching,
Increased sweating,
Increased blood pressure,
Swelling

Caffeine

Uses

Caffeine is used in the treatment of migraine causing severe headaches.

How it Works

Caffeine is a central nervous system stimulant. Caffeine works by stimulating the brain. Caffeine is found naturally in foods and beverages such as coffee, tea, colas, energy and chocolate. Botanical sources of caffeine include kola nuts, guarana, and yerba mate. Caffeine is used in the treatment of migraines causing severe headaches. Caffeine is also used to restore mental alertness or wakefulness during fatigue or drowsiness.

Common Side effects

Some of the potential side effects of Caffeine can include the symptoms below;

Agitation,
Black, tarry stools,
Blood in the stools or urine,
Bruising,
Burning feeling or tenderness in the stomach,
Chills,
Confusion,
Coughing or vomiting blood,
Decreased urine output,
Depression

Introduction

Duoflam Plus is a well known drug that is famous for its antipyretic as well as analgesic effects. This is generally used to deal with pain and relief from fever. It can reduce the effect of arthritis by decreasing pain near the joints.

Use

Duoflam Plus can reduce the effect of arthritis by decreasing pain near the joints. It works in a specific way to reduce the pain that is generated due to fever and other joints problem. It helps to stimulate the brain cells, muscles and heart.The effectiveness of the pain relievers is mainly affected by the presence of this drug, which is the combination of paracetamol, ibuprofen, and caffeine. The benefits of this drug make it perfect to be used to cure minor to major pain.

Dosage and administration

It contains caffeine at 25mg, paracetamol at 500mg, and ibuprofen at 400mg. This drug is available in the form of tablet and thus should be consumed orally. Do not chew the tablet. Administration advice should be followed according to what the doctor has given.

Warning

Pregnant ladies may experience medical complications after consumption of these tablets. It is best to seek medical advice before consumption of this medication. Mainly it is advised that pregnant women should avoid the intake of this medicine during pregnancy unless deemed safe by the doctor.

Important Precautions

Breastfeeding mothers should also avoid the intake of these tablets as there can be complications after intake of this tablet.

Side effects

Side effects are always associated with drugs and hence proper care must be taken while consuming this drug to get rid from pain. Few of the side effects are as follows, Use of overdose can lead to generation of anxiety related problem, nausea,The rate of heart beat increases, Insomnia, tremors and also headaches.

storage

Duoflam Plus should be stored at room temperature away from children and pets. it should also be kept away from direct sunlight, heat and moisture.